I had used propecia about three years ago but I stop using it because it caused gynomastia. At that time I expierence thick and full regrowth in three months with no shedding or scalp discomfort.
I decided to try it again recently and the gynomastia did not reoccur. now I have been expirencing some shedding and a slight scalp discomfort on my first week of use. Is shedding a good sign or would this be an indication that I am a poor candidate for propecia. I have also been expirencing an increase in body tempreture 24 hour a day. my face is flush or red since starting on propecia.
You should go back to the doctor who prescribed you Propecia and address these concerns. The shedding you are talking about is something that I have heard before and the thought is that you may be experiencing accelerated hair cycling, a precursor to increased growth which may be following in a few months. Hang in with the hair loss, because it should be temporary (see: cycling).
I have not heard of facial flushing or hyperthermia (increase in body temperature) with Propecia use. You may have an underlying medical condition that may be coincidental to Propecia use.